# SDR UPS04242309

- Difficulty date: April 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Overtemp
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUST AFTER T/O COCKPIT FILLED WITH FUMES, RIGHT PACK TEMP WAS 170'. TURNED OFF PAC FUMES STOPPED. ALL C/B'S CHECKED & IN PAC FAN OPS NORMAL.     R/R 35 FT CONTROL VALVE PER AMM 21-51-42, OPS CHECK GOOD.
